English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A quantum version of the algebra of distributions of SL2

MPS-Authors
/persons/resource/persons234867

Angiono,  Iván
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Angiono_A quantum_oa_2018.pdf
(Any fulltext), 246KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Angiono, I. (2018). A quantum version of the algebra of distributions of SL2 . Publications of the Research Institute for Mathematical Sciences, 54(1), 141-161. doi:10.4171/PRIMS/54-1-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-068C-8
Abstract
There is no abstract available